advertisement
Question
Posted by: Lee | 2008/09/09

23/f with loss of sex drive

Hi there

I am 23 and female, and I have had zero interest in sex for about 6 months now. This isn' t normal for me - it was one of my top priotities before!! I am on the pill and I have crohn' s disease. Any ideas? Are their supplements I should be taking? I also have very irregular periods, if that makes any difference?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Lee, my initial thoughts relate to the impact of any medication you are taking as a loss of libido may be one of the side effects. Oral contraceptives are known to impact negatively on libido, and it may be worth checking out alternatives with your prescribing doctor. As a non-medic I'm not sure what medication you might be taking for Crohn's disease, and the likely implications for your libido, or even the degree of discomfort you are in with this disease and the impact of that on your desire to be sexual...

It sounds like it's been quite a sudden decline in libido, though, so think back to what else changed and try to identify other factors that could contribute to a loss of sexual interest.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: JK | 2008/09/10

Are you in a relationshiip with anyone at the moment?

Reply to JK
Posted by: Mr P | 2008/09/10

See the reply to Post 620. It' s not directly related to your situation, but al least the same principles applies when it comes to your sexdrive.

Reply to Mr P

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement